MAUDE Adverse Event Report: ST PAUL PORTEX ENDOTRACHEAL TUBES SILICONIZED; TUBE, TRACHEAL (W/WO CONNECTOR)

ST PAUL PORTEX ENDOTRACHEAL TUBES SILICONIZED; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/166/075
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when inflating the deice balloon, it was discovered there was a hole in it.No patient injury was reported.
 
Additional Manufacturer Narrative
This mdr was generated under (b)(4)., as a result of warning letter (b)(4).The device history record review was not performed as incomplete lot number was provided.One returned sample was received in used conditions without its original packaging.Visual inspection was performed at a distance of 12 to 16 inches and normal conditions of illumination and no defect were found in the sample returned.Functional testing involved inflating the retuned sample and submerging under water in order to detect any leakage.There leakage was observed coming out from a small tear in the sample.The root caused of the reported issue was unable to be determined.As a preventive action, manufacturing personnel were notified by the supervisor and quality engineer about failure mode reported by the customer.

Brand Name
PORTEX ENDOTRACHEAL TUBES SILICONIZED
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15597535
Report Number3012307300-2022-23858
Device Sequence Number11296855
Product Code BTR
UDI-Device Identifier15019315054099
UDI-Public15019315054099
Combination Product (Y/N)N
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/166/075
Device Catalogue Number100/166/075
Device Lot Number329003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2018
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Initial Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown